# SDR FDEA201004171217

- Difficulty date: April 17, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N216FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22937
- Aircraft time: 34,248 hours, 19,868 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: MS250111
- Condition: Corroded
- Location: Airstair Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE CLIMBING THROUGH 6-7000 FT AFTER TAKEOFF,  AMBER AFT AIRSTAIR LIGHT ON S/O PANEL CAME ON.  RAN QRH & RETURNED TO DEPARTURE.  LIGHT REMAINED ON  UNTIL JUST AFTER LANDING WHEN ACFT DEPRESSURIZED.  RELEASED FOR SERVICE FOUND MARGINAL ADJUSTMENT ON S395 (AFT AIRSTAIR HANDLE POS SW) & ADJUSTED IAW AMM 52-70-001-5.  FOUND RT AFT STAIR UPLOCK SW CORRODED.  R & R SAME.  FOUND ACTUATOR ASSY ON LT AFT AIRSTAIR UPLOCK SW BAD, NOT RIDING CORRECTLY ON QUADRANT CRANK ARM & RIGGED.  R & R S268 ACTUATOR ASSY & ADJUSTED IAW AMM 52-70-001-5.  AIRSTAIR WARNING LIGHTS OP CHECK GOOD.  ACFT OK FOR CONTINUED SERVICE.  CHECKED AFT AIRSTAIR RIG, FAIR, & OPS CHECK REF MM 52-62-001-5. CHECKS GOOD.
